# SDR CA000905012

- Difficulty date: August 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft time: 7,339 hours
- Engine: Cont IO520L
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Failed
- Location: Magneto
- Component: Nagneto, Slick, 6310
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO HAD 125 HOURS  SINCE LAST 500 HOUR INSPECTION, AT WHICH TIME IMPULSE COUPLING WS WITHIN SPECS AS CALLED OUT IN SLICK MAINTENANCE AND OVERHAUL MANUAL. DURING END RUN FOR 50 HOUR A/C INSPECTION, R/H MAG FOUND DEAD. DURING INSPECTION, FOUND MAG LYING ON TOP OF ENGINE WITH BUSTED MOUNTING FLANGE. INSPECTION FOUND THAT IMPULSE COUPLING HAD COME APART DURING END RUN - SEIZED MAG THUS BUSTING FLANGE.
